GAVISCON DOUBLE ACTION 250mg TABLET 8's x 2

Save RM2.60 MYR

Price:
RM22.60 MYR RM25.20 MYR
Stock:
In stock

Description

Registation Number: MAL09042414XR

Gaviscon Double Action works in two ways to effectively relieve both heartburn and indigestion

1) Quickly neutralises excess stomach acid 2) Forms a raft over stomach contents which helps to prevent acid from flowing back up into the esophagus (food pipe)

Ingredients:

Each tablet contains: 250mg sodium alginate, 106

5mg sodium bicarbonate 1875mg calcium carbonate

Dosage/How to use:

Adults and Children 12 Years and Over: Two to four tablets after meals and at bedtime, up to four times per day

Children under 12 Years: Should be given only on medical advice Chew tablets thoroughly before swallowing and follow with water if desired Not recommended for children under 6 years

Caution:

Hypersensitivity to sodium alginate, sodium bicarbonate, calcium carbonate or to any of the excipients listed in the product

This product should not be used in patients with moderate or severe renal insufficiency If symptoms do not improve after seven days, the clinical situation should be reviewed Prolonged use should be avoided

Estimate shipping

You may also like

Recently viewed